MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPORT DUO M.R.I. IMPLANTABLE PORT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERPORT DUO M.R.I. IMPLANTABLE PORT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 5829502
Medical Device Problem Code Difficult to Flush (1251)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A voluntary recall has been initiated for the powerport tm duo m.R.I.Tm implantable port which was product catalog/lot number specific.Reportedly, the powerport duo m.R.I.Implantable ports are having difficulty in flushing, infusion, and/or aspiration, and septum dislodgements during use.As a result of the field action, this event is being reported as a malfunction reportable event.The lot number for the device was provided, a review of the device history record is currently being performed.The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.(expiry date: 05/2022).
 
Event or Problem Description
It was reported that post port device implant, the device was allegedly difficult to flush but had a good blood return.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: a voluntary recall has been initiated for the powerport tm duo m.R.I.Tm implantable port which was product catalog/lot number specific.Reportedly, the powerport duo m.R.I.Implantable ports are having difficulty in flushing, infusion, and/or aspiration, and septum dislodgements during use.As a result of the field action, this event is being reported as a malfunction reportable event.H10: manufacturing review: a complaint history review was performed.This is the fourth complaint reported for this product/lot number combination.A device history record review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the device was not returned for evaluation.Therefore, the reported difficulty of flushing cannot be confirmed.Based upon the available information a definitive root cause could not be determined.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 05/2022).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
POWERPORT DUO M.R.I. IMPLANTABLE PORT
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11716060
Report Number3006260740-2021-01503
Device Sequence Number3833130
Product Code LJT
UDI-Device Identifier00801741027406
UDI-Public(01)00801741027406
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K090512
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5829502
Device Catalogue Number5829502
Device Lot NumberREEV2356
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/29/2021
Supplement Date Received by Manufacturer05/11/2021
Initial Report FDA Received Date04/23/2021
Supplement Report FDA Received Date06/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
UNKNOWN
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient Weight32